Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

SO I WAS ON LEXAPRO AND THEN I GOT OFF THOUGHT I WAS FINE AND THEN MY ANXIETY CAME BACK TENFOLD.. I WAS WONDERING IF ANYONE FELT THIS WAY TOTALLY BACK ON MEDSSSS. NEED SUPPORT HATE THE FEELING OF JITERY AND ANXIETY SUCKS.???

Answer Question
 
jomama2467

Asked by jomama2467 at 8:20 AM on Oct. 17, 2010 in Health

Level 6 (137 Credits)
Answers (5)
  • Anxiety & depression are generally caused by a chemical imbalance in your body and drugs such as Lexapro help in keeping things balanced. Your body started to go back to that imbalance and also felt a withdrawal of the drug when you stopped taking it, so your anxiety seemed even worse with dealing with that chemical issue on top of withdrawal symptoms.
    TeensMom07

    Answer by TeensMom07 at 8:28 AM on Oct. 17, 2010

  • Drugs are bad for you, THE SAD PART Drs. get paid to get you on drugs, FOR YEARS I was told I needed to be drugged. It wasnt true, my symptoms were easily taken care of BY HEALTHY FOOD AND EXCERCISE.

    I HAD 1 Honest Dr. who I told him I dont beleive in drugs, i asked himt o give me the equivalent of those drugs, he said vitamin Bs, healthy diet and exercise.

    Pleasently I felt a HUGE difference in my thoughts and how I felt.. DRUGS are not the answer, they work on a very small basis for people.
    IraqiVetWife

    Answer by IraqiVetWife at 8:48 AM on Oct. 17, 2010

  • Imbalance means you are not making enough, you can make more WITH THE RIGHT FOODS. Unless you have gone and tested you brain and they found YOU CANT MAKE THE chemicals, then its not a good reason to be on drugs.

    Being Mentally healthy takes commitment FROM YOU. sTUDIES SHOW THAT HERBS WORK MORE OFTEN THAN DRUGS.

    Commercials are great to get people thinking that they are sick in some way, thats the MONEY IN DRUGS.

    CLEARLY you are not physchiatic, or you would not be SKING QUESTIONS. yOU CAN THINK CLEARLY, YOU ARE NOT MENTAL, PROBABLY JUST A LITTLE OF WHACK WITH YOUR EATING HABITS, REGULAR EXCERCISE ETC...
    IraqiVetWife

    Answer by IraqiVetWife at 8:52 AM on Oct. 17, 2010

  • I was on lexipro. About 4 days after being on it, I felt terriffic. A couple months later, I felt AMAZING! I descided I wanted to try to go without it. I dont know if you said you got off it immediatally or gradually, but I stopped immediatally. I felt like hell. I started getting body "shocks" like someone was giving me electric shocks in my head. They hurt. I was scared. I went back on and got better. What I experianced was withdrawl. It sucks. A couple months later, I got off of it gradually. I never did get as happy as I was on the drug, but I was able to function without it. When I first went on it, I was real bad. I think, if you want to stay on it, you should continue. If you want off, do it gradually, with the assistance of your doctor. Good luck!!

    silks_bunny

    Answer by silks_bunny at 8:56 AM on Oct. 17, 2010

  • You could try Valerion Root as an alternative...it is all natural and you find it where you would find the vitamens. I need to be on Xanax but have no insurance so too control my Anxiety I use Valerion Root and I also use Evening of Primrose oil which is also all natural
    wheresthewayout

    Answer by wheresthewayout at 12:41 PM on Oct. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.